# SDR MEX2002111

- Difficulty date: April 13, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D217C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 278 - MEX-CJS - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF THRUST PROBLEM OF ENGINE NR 2.  WHEN CAPTAIN TRIED TO MAKE EQUAL THE THRUST OF ENGINE TWO IT WAS UNDER 10 PERCENT.  PERSONNEL REVIEW THE EPR'S TRANSMITTER AND THE PT2 AND PT7 LINES, ALL CORRECT.  THERE WAS PERFORMED A TRIMMING AND RINGING TEST TO BOTH ENGINES IAW MM MD-80 71-00-01 76-11-00.  (M)
